# SDR AALA201901319001

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 15,163 hours, 4,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L4 DOOR EMERGENCY ACCUMULATOR NITROGEN PER-CHARGE (LOW ) AT 1200 PSI, TEMPERATURE 71F. NITROGEN SERVICED L4 DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00.
